Ask a Pharmacist Expert Forum
pills and breastfeeding
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
pills and breastfeeding
i have got home from a&e after what doctors belive may be gallstones. I was given Tramadol and Buscopan but after reading the leaflets am weary of taking them as i am still breastfeeding my 14mth old baby (although only now once each evening). The doctors were aware i am nursing. i was given doses in hospital, the last dose was aprox 10am and am not due to feed baby till 6pm. should i feed her still tonight or give cows milk? Should i carry on with these or ask my gp to give me alternitives? thankyou
Discussion is closed
Cancel
2 Answers
Page 1 of 1
669815_tn?1225654838
I personally would not recommend breastfeeding while taking buscopan and tramadol, but if your obstetrician says it's ok then it should be fine.
Discussion is closed
Cancel
Avatar_universal
Tramadol and buscopan enter the breast milk. It is not recommended that you use them while breastfeeding unless "the benefit outweighs the risk". How bad is your pain anyways? If it isn't too bad, you should just try some tylenol which is safe with breastfeeding.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now